?

Log in

No account? Create an account

Previous Entry | Next Entry

today's musings

I've been attempting to clean house--and feeling rather disorganized in the process. If anyone reading this has taken Methotrexate, I would like to know if this disorganized feeling is a possible side effect. It is a difficult thing to describe. I just feel "scattered" and can't hold my attention on one thing for very long. This is not normal for me.

I turned off the AC units today and ran the embosser for a few hours. I got four out of five volumes of my Greek book embossed. I'll do volume 5 early in the morning before it gets too hot. It feels good to have the book ready for use. I skimmed through it and see that it appears extremely well formatted and has a handy special symbols list in the front of each volume--something my Hebrew book did not have. This may be an easier time compared to Hebrew, assuming I can concentrate. (Must fill vitamin boxes tomorrow and maybe even get some more this weekend. I really need to be able to get through this class without lapsing on the vitamins.)

Speaking of Hebrew, I found a site (http://www.hebrewworld.com) that has audio Hebrew tutorials and an audio Hebrew Bible. I ordered, and my order is already here after only two days! Tomorrow I'll be checking out the haul!

I have a meeting with my rehab counselor on Monday. I really don't know what to expect. I am progressing well in school and could continue on toward my stated career goal, though I think I underestimated the time necessary to complete the Ph.d. I anticipate wanting a year off to prepare application materials, take the GRE, etc. Perhaps it would be better to simply meet again next year when I know what is happening about CPE... If I end up having to do CPE during the academic year in 2009-10, I could do GRE prep in the summer before and that would solve the problem. There is just a lot that I don't know at this point in my life, and I'm not very inclined to try to figure the next 20 years out when the next five weeks is challenge enough. One step at a time is very important to me. I have a good awareness of the fact that there are things in the distance that need to get done; but my mind does not work well when I try to put it on both short and long-term things, some of which I can't do right now. So I do what I can do and tackle the rest later, when I can do that. Life is much less stressful that way!

Tomorrow, I really must get some more work done on the project and on the cleaning--well, that's a project, too. I hope to not wake up with a migraine, unlike today. That would make things a bit easier. I think I need to post myself a to-do list in a private post...

Comments

( 5 comments — Leave a comment )
laurliz1186
Jul. 24th, 2008 08:07 pm (UTC)
Hebrew World
Wow! Your order has already arrived? In that case, I suppose mine will, too! That's fantastic! Good luck getting everything else figured out!
dungeonwriter
Jul. 25th, 2008 03:58 am (UTC)
Don't you have to take the GRE before you start your masters? I'm confused.
3kitties
Jul. 25th, 2008 04:11 am (UTC)
GRE
All schools don't require the GRE for a M.Div. AU didn't, so I didn't take it.
dungeonwriter
Jul. 25th, 2008 04:14 am (UTC)
Re: GRE
Ahhh, but now you have to?

Mine didn't require it for my MS in Urban Policy but I do have to take the LSATs test which is one of the cruelest tortures known to man.
3kitties
Jul. 25th, 2008 04:34 am (UTC)
Re: GRE
All the Ph.D. schools I have looked at require it.
( 5 comments — Leave a comment )

Profile

3kitties
3kitties
Sarah Blake LaRose
my personal site

Latest Month

August 2016
S M T W T F S
 123456
78910111213
14151617181920
21222324252627
28293031